# SDR ASAA0410233

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554909501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 807 BEAM CAP AT RBL 24.75 TO LBL 24.75.  REMOVED DAMAGE AND INSTALLED RPR STRAPS IAW EA5310-02353.  (M)
